# SDR 05FDEA01659

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Corroded
- Location: Nr 2 Atc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NR 2 ATC ANTENNA CORRODED.  REMOVED AND REPLACED NR 2 ATC ANTENNA IAW MM 34-54-001-2.
